Skip to main content
Log in

On Properties of Expansive Group Actions

  • Published:
Acta Mathematica Vietnamica Aims and scope Submit manuscript

Abstract

We study several properties of expansive group actions on metric spaces and obtain some relations between the expansivity for subgroup and group actions. Through counter examples, the necessity of hypothesis is justified. We also study the expansivity of covering maps. Further, we define orbit expansivity for group actions on topological spaces and use it to characterize expansive actions.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
$34.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or eBook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Aoki, N., Hiraide, K.: Topological Theory of Dynamical Systems. North-Holland, Mathematical Library, vol. 52. North-Holland Publishing Co., Amsterdam (1994)

    Google Scholar 

  2. Achigar, M., Artigue, A., Monteverde, I.: Expansive homeomorphisms on non-Hausdorff spaces. Topol. Appl. 207, 109–122 (2016)

    Article  MathSciNet  MATH  Google Scholar 

  3. Barzanouni, A.: Shadowing property on finitely generated group actions. J. Dyn. Syst. Geom. Theor. 12(1), 69–79 (2014)

    MathSciNet  MATH  Google Scholar 

  4. Bryant, B.F.: Expansive self-homeomorphisms of a compact metric space. Am. Math. Monthly 69(5), 386–391 (1962)

    Article  MathSciNet  MATH  Google Scholar 

  5. Chung, N.P., Lee, K.: Topological stability and pseudo-orbit tracing property of group actions. Proc. Am. Math. Soc. 146(3), 1047–1057 (2018)

    Article  MathSciNet  MATH  Google Scholar 

  6. Das, R.: Expansive self-homeomorphisms on G-spaces. Period. Math. Hungar. 31(2), 123–130 (1995)

    Article  MathSciNet  MATH  Google Scholar 

  7. Das, T., Lee, K., Richeson, D., Wiseman, J.: Spectral decomposition for topologically Anosov homeomorphisms on noncompact and non-metrizable spaces. Topol. Appl. 160(1), 149–158 (2013)

    Article  MathSciNet  MATH  Google Scholar 

  8. Hurder, S.: Dynamics of expansive group actions on the circle. Preprint

  9. Kato, H.: Continuum-wise expansive homeomorphisms. Can. J. Math. 45(3), 576–598 (1993)

    Article  MathSciNet  MATH  Google Scholar 

  10. Meddaugh, J., Raines, B.: The structure of limit sets for \(\mathbb Z^{d}\)-actions. Discrete Contin. Dyn. Syst. 34(11), 4765–4780 (2014)

    Article  MathSciNet  MATH  Google Scholar 

  11. Osipov, A.V., Tikhomirov, S.B.: Shadowing for actions of some finitely generated groups. Dyn. Syst. 29(3), 337–351 (2014)

    Article  MathSciNet  MATH  Google Scholar 

  12. Oprocha, P.: Chain recurrence in multidimensional time discrete dynamical systems. Discrete Contin. Dyn. Syst. 20(4), 1039–1056 (2008)

    Article  MathSciNet  MATH  Google Scholar 

  13. Pacificio, M.J., Vieitez, J.L.: On measure expansive diffeomorphisms. Proc. Am. Math. Soc. 143(2), 811–819 (2015)

    Article  MathSciNet  MATH  Google Scholar 

  14. Shah, S., Das, R.: On collective sensitivity for \(\mathbb Z^{d}\)-actions. Dyn. Syst. 31(2), 221–227 (2016)

    Article  MathSciNet  MATH  Google Scholar 

  15. Shi, E., Sun, B.: Fixed point properties of nilpotent group actions on 1-arcwise connected continua. Proc. Am. Math. Soc. 137(2), 771–775 (2009)

    Article  MathSciNet  MATH  Google Scholar 

Download references

Acknowledgements

Authors takes this opportunity to thank the referee(s) for his or her valuable comments.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Ekta Shah.

Additional information

Publisher’s Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Barzanouni, A., Divandar, M.S. & Shah, E. On Properties of Expansive Group Actions. Acta Math Vietnam 44, 923–934 (2019). https://doi.org/10.1007/s40306-019-00330-9

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s40306-019-00330-9

Keywords

Mathematics Subject Classification (2010)

Navigation

pFad - Phonifier reborn

Pfad - The Proxy pFad of © 2024 Garber Painting. All rights reserved.

Note: This service is not intended for secure transactions such as banking, social media, email, or purchasing. Use at your own risk. We assume no liability whatsoever for broken pages.


Alternative Proxies:

Alternative Proxy

pFad Proxy

pFad v3 Proxy

pFad v4 Proxy